Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 66, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at May 15, 2007, 3:19 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 15, 2007, 3:19 PM EDT (19:19 UTC)
- Expired
- May 15, 2007, 7:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 151919 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 319 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING FOR LEVY COUNTY UNTIL 7 PM EDT THIS EVENING... FLZ039-152300- /O.NEW.KTBW.FW.W.0066.070515T1919Z-070515T2300Z/ LEVY- 319 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY AIR WILL REMAIN OVER LEVY COUNTY THIS AFTERNOON WITH MINIMUM RH VALUES HOLDING BETWEEN 30 TO 35 PERCENT FOR 4 HOURS OR MORE. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ RD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at May 15, 1:24 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 15, 1:24 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 124 PM EDT TUE MAY 15 2007 .SHORT TERM (TONIGHT - THURSDAY)...SHOWERS AND ISOLD TSTMS WILL CONTINUE TO DEVELOP REST OF THIS AFTERNOON AND LINGER THROUGH THIS EVENING...MAINLY ACROSS THE SOUTHERN HALF OF OUR CWA...THANKS TO MOIST EASTERLY LOW LEVEL FLOW...WEAKNESS ALOFT AND PLENTY OF INSTABILITY...VARIOUS LIFTING MECHANISMS SUCH AS THE SEA BREEZE...OUTFLOWS AND MESO BOUNDARIES. LATER TONIGHT AND WEDNESDAY HIGH PRESSURE TO OUR NORTH WILL GRADUALLY SLIDE TO THE EAST AS THE SHORT WAVE THATS CURRENTLY OVER THE CENTER OF THE COUNTRY APPROACHES THE SOUTHEAST. SHOULD AGAIN SEE GOOD INTERACTION BETWEEN EASTERLY FLOW AND WC SEA BREEZE. AS SUCH... WITH PLENTY OF MOISTURE...INSTABILITY AND FALLING HEIGHTS...EXPECTING TO SEE ANOTHER ROUND OF AFTERNOON SHOWERS AND TSTMS FOCUSED AROUND THE I-75 CORRIDOR AND SOUTHERN ZONES WHERE THE DEEPEST MOISTURE WILL BE LOCATED. WEDNESDAY POPS WILL RANGE FROM 60 FAR SOUTH...40 CENTRAL...AND 20 NORTH. ON THURSDAY...THE AFOREMENTIONED TROF AND ASSOC SFC FRONT WILL GRADUALLY CROSS THE AREA...WITH THE LONG WAVE TROF AMPLIFYING OVER OUR REGION AS SOUTHERN STREAM ENERGY MERGES INTO THE SYSTEM. CURRENT TIMING OF THIS SYSTEM SUGGESTS A ROUND OF SEA BREEZE TSTMS THURSDAY AFTERNOON...WHILE THE SFC FRONT AND ITS BAND OF MOISTURE WEAKEN TO OUR NORTH IN RESPONSE TO THE MERGING OF THE SOUTHERN STREAM ENERGY AND LOW PRESSURE SYSTEM DEVELOPING TO OUR SOUTH AND EAST. POPS ONCE AGAIN WILL BE HIGHEST SOUTH...BUT GENERALLY IN THE 30-50 PCNT RANGE ACROSS MOST OF THE CWA. TEMP THRU THE PERIOD RIGHT AROUND NORMAL. && .LONG TERM (THURSDAY NIGHT - TUESDAY)...LITTLE CHANGES IN THE CURRENT FORECAST PHILOSOPHY FOR THE EXTENDED PERIOD. MODELS CONTINUE TO AGREE IN DEVELOPING A DEEP MID LEVEL TROUGH OVER THE NORTHEAST U.S. ON THURSDAY EVENING WHICH SENDS A SURFACE BOUNDARY INTO THE SOUTHEAST STATES AND FLORIDA BY FRIDAY. ALTHOUGH TIMING ISSUES STILL EXIST BETWEEN DGEX AND GFS IN TERMS OF THE ARRIVAL TIME OF THE FRONT OVER THE AREA AND ALSO HOW FURTHER SOUTH IT WILL REACH BEFORE DISSIPATING...THE GENERAL CONSENSUS IS THAT IT WILL BE A WEAK EVENT WITH 30 POPS AT BEST ON THURSDAY EVENING AND INTO FRIDAY EARLY MORNING. THATS THE ONLY PERIOD THAT WILL BE ADJUSTED TO INCLUDE CHANCES OF RAIN AND ISOLATED THUNDERSTORMS WITH THE REST OF THE FORECAST PERIOD REMAINING AS IS. WITH A COLDER AND DRIER AIRMASS MOVING FROM THE NORTH IN THE WAKE OF THE FRONT...EXPECT GENERALLY NICE AND PLEASANT WEATHER CONDITIONS FOR THE WEEKEND WITH NORTHEASTERLY FLOW ESTABLISHING OVER THE AREA AND COLD AIR ADVECTION KEEPING VIRTUALLY NO CHANCES OF SIGNIFICANT WEATHER THROUGH THE BEGINNING OF NEXT WEEK. TEMPERATURES WILL REMAIN ON THE WARM SIDE THROUGH FRIDAY MORNING WITH AFTERNOON MAXS AROUND NORMALS AND MORNING LOWS A COUPLE OF DEGREES ABOVE CLIM...THEN ON SATURDAY AND THROUGH THE END OF THE PERIOD TEMPERATURES WILL COOL OFF A COUPLE OF DEGREES AFTER THE FRONTAL PASSAGE ESPECIALLY OVER INTERIOR AREAS OF THE NATURE COAST WHERE MORNING LOWS COULD DROP 4 TO 6 DEGREES BELOW CLIMO. && .AVIATION...THE LATE MORNING SHOWERS OVER THE SOUTHERN TAF SITES HAVE MOVED OFFSHORE BUT ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT FMY AND RFW THROUGH THE AFTERNOON AND MAYBE EARLY EVENING HOURS. ELSEWHERE...VFR CONDITIONS SHOULD PREVAIL BUT WILL KEEP VCTS IN THE TAFS THROUGH 23-00Z JUST IN CASE A SEA BREEZE LATE AFTERNOON SURGE TAKES PLACE ENHANCING LOW LEVEL CONVECTION ALONG THE COASTLINE. VFR CONDITIONS SHOULD THEN RETURN FOR THE LATE EVENING AND OVERNIGHT HOURS WITH PERIODS OF PASSING CLOUD LAYERS OF SC-BKN AROUND 6K-10K. && .MARINE...AS OF 17Z...STILL A FEW GUSTS IN THE 15-20KT RANGE BUT SUSTAINED WINDS HAVE DROPPED AOB 15KT. GUIDANCE CONTINUES TO SHOW DIMINISHING WINDS LATE THIS AFTERNOON AND EVENING...WITH A VERY BRIEF SURGE FOR AN HOUR OR TWO (UP TO 15-20KT) OVERNIGHT. SINCE THE WINDS WILL CONTINUE TO DIMINISH LATER THIS AFTERNOON AND EVENING...AND THE SURGE TONIGHT WILL BE VERY BRIEF...ATTM PLANNING TO DROP THE CAUTION HEADLINE AT 4 PM THIS AFTERNOON. THEN...WINDS SHOULD REMAIN BELOW HEADLINE CRITERIA WED THRU THURSDAY NIGHT WITH A WEAKER PRES GRAD IN PLACE. CONDITIONS THEN PROGGED TO WORSEN LATE IN THE WEEK AND THIS WEEKEND BEHIND THE FRONT...AS HIGH PRES TO OUR NORTH WILL RESULT IN GUSTY NE WINDS IN THE 15-20KT RANGE WITH HIGHER GUSTS POSSIBLE. && .FIRE WEATHER...MIN RHS THE NEXT FEW DAYS SHOULD REMAIN ABOVE 35 PCNT...HOWEVER CONCERN REMAINS THAT ISOLD TSTMS NEXT FEW DAYS COULD SPARK ADDITIONAL FIRES FROM CG LIGHTNING STRIKES. && .PRELIMINARY POINT TEMPS/POPS... TPA 68 87 71 87 / 20 40 20 40 FMY 69 87 69 89 / 20 60 20 40 GIF 67 87 69 88 / 20 40 20 40 SRQ 67 86 69 86 / 20 40 20 40 BKV 66 88 66 88 / 10 20 10 30 SPG 71 87 72 87 / 20 40 20 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...SMALL CRAFT EXERCISE CAUTION UNTIL 4 PM THIS AFTERNOON FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM. && SHORT TERM/MARINE/FIRE...NP LONG TERM/AVIATION/FIRE...AR
Hazardous weather outlook, May 15, 5:00 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 500 AM EDT TUE MAY 15 2007 FLZ039-042-043-048-152100- LEVY-CITRUS-SUMTER-HERNANDO- 500 AM EDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED AFTERNOON THUNDERSTORMS WILL PRODUCE BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH. CLOUD TO GROUND LIGHTNING COULD SPARK ADDITIONAL WILDFIRES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN AND GUSTY WINDS. CLOUD TO GROUND LIGHTNING COULD SPARK ADDITIONAL WILDFIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLZ049>052-055>057-060>062-065-152100- PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS- SARASOTA-DE SOTO-CHARLOTTE-LEE- 500 AM EDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON MAY PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. LOCALLY HEAVY RAIN MAY ALSO CAUSE BRIEF FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... NUMEROUS THUNDERSTORMS WEDNESDAY MAY PRODUCE GUSTY WINDS AND BRIEF FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS DUE TO LOCALLY HEAVY RAINFALL. AREAL COVERAGE OF AFTERNOON THUNDERSTORM ACTIVITY WILL DECREASE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.